Recalls & Warnings
ConsumerLab.com is keeping you informed with current product recalls and warnings.
Posted December 24, 2013
Muscle Growth Supplement Linked with Liver Failure
Use of anabolic steroids and steroid-like substances is associated with liver injury and other serious side-effects, including changes in blood lipid levels, increased risk of heart attack and stroke, shrinkage of the testicles, breast enlargement and infertility in males, masculinization of women, and short stature in children.
Mass Destruction is sold online and in some retail stores and fitness gyms.
(See ConsumerLab.com's Review of Muscle Enhancers for tests of related products.)
Consumers who have purchased this supplement should discontinue use immediately and contact their healthcare provider if they have experienced any adverse side effects. Consumers and healthcare providers are also encouraged to report any adverse reactions to the FDA's MedWatch Adverse Event Reporting Program.
See Related Warnings:
To read the FDA's warning letter, use the link below.